# SDR SWAA2021101127200

- Difficulty date: October 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 56,686 hours, 33,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A524035
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT DISTRIBUTION BAY AT BS540 CABIN FLOOR BOARD INTERCOSTAL LEFT OF CENTER IS CRACKED ; / [01] R&R FWD CARGO AFT DISTRIBUTION BAY CABIN FLOOR BOARD INTERCOSTAL AT BS540 LEFT OF CENTER PER SRM 51-40-02.
